This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Prolonged QT Associated With an Overdose of Trazodone

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: QT prolongation, torsades de pointes ventricular tachycardia, and sudden death have been associated with a variety of neuropsychiatric medications, particularly neuroleptics and tricyclic antidepressants.1 Case reports have documented QT prolongation after overdose with serotonin reuptake inhibitors.2 Trazodone is an atypical antidepressant that has rarely been associated with QT prolongation in humans,3-5 although an association has been reported in animals.6‘ ‹


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 68

Quick Links: Depression (MDD)